Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 478241, 6 pages
http://dx.doi.org/10.1155/2014/478241
Research Article

P-Fuzzy Diffusion Equation Using Rules Base

1Federal University of Piauí, 64063-040 Teresina, PI, Brazil
2Federal University of ABC, 09210-170 Santo André, SP, Brazil
3Federal Institute of Maranhão, 65635-468 Timon, MA, Brazil
4Federal University of Mato Grosso, 78075-202 Cuiabá, MT, Brazil

Received 12 February 2014; Accepted 23 April 2014; Published 6 July 2014

Academic Editor: Laurent Gosse

Copyright © 2014 Jefferson Leite et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Diamond, “Stability and periodicity in fuzzy differential equations,” IEEE Transactions on Fuzzy Systems, vol. 8, no. 5, pp. 583–590, 2000. View at Publisher · View at Google Scholar · View at Scopus
  2. P. Diamond, “Brief note on the variation of constants formula for fuzzy differential equations,” Fuzzy Sets and Systems, vol. 129, no. 1, pp. 65–71, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. A. Kandel and W. J. Byatt, “Fuzzy differential equations,” in Proceedings of the International Conference on Cybernetics and Society, Tokyo, Japan, 1981.
  4. M. T. Malinowski, “On random fuzzy differential equations,” Fuzzy Sets and Systems, vol. 160, no. 21, pp. 3152–3165, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. J. D. Murray, Mathematical Biology I. An Introduction, vol. 1, Springer, New York, NY, USA, 2002. View at MathSciNet
  6. M. S. Cecconello, R. C. Bassanezi, A. V. Brandão, and J. Leite, “Periodic orbits for fuzzy flows,” Fuzzy Sets and Systems, vol. 230, pp. 21–38, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. M. S. Cecconello, J. Leite, R. C. Bassanezi, J. de Deus, and M. Silva, “About projections of solutions for fuzzy differential equations,” Journal of Applied Mathematics, vol. 2013, Article ID 184950, 9 pages, 2013. View at Publisher · View at Google Scholar · View at Scopus
  8. J. D. Silva, J. Leite, R. C. Bassanezi, and M. S. Cecconello, “Stationary points—I: one-dimensional p-fuzzy dynamical systems,” Journal of Applied Mathematics, vol. 2013, Article ID 495864, 11 pages, 2013. View at Publisher · View at Google Scholar
  9. M. T. Mizukoshi, L. C. Barros, and R. C. Bassanezi, “Stability of fuzzy dynamic systems,” International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems, vol. 17, no. 1, pp. 69–83, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. J. Leite, Sistemas dinâmicos fuzzy aplicado a processos difusivos [Ph.D. thesis], Universidade Estadual de Campinas, Campinas, Brazil.
  11. L. A. Zadeh, “Fuzzy sets,” Information and Control, vol. 8, pp. 338–353, 1965. View at Google Scholar · View at MathSciNet · View at Scopus